Personal tools
You are here: Home Research Projects IAB 15 Agenda
Document Actions

IAB 15 Agenda

by Patrick Brown last modified 2015-01-14 10:54

Industry Forum on Integrated Vehicle Health Management (IVHM) and Smart Services

Caterpillar - Edwards Demonstration and Learning Center,

Monday, April 28th, 2008


9:00AM - 11:00AM Hands-On Machinery Diagnostics Measurements Using NI Sound & Vibration Assistant and NI CompactDAQ


12:30PM Registration
12:50PM Introduction to the Forum - Prof. Jay Lee, Prof. Jag Sarangapani, and Dr Maciej Zawodniok

Session I: IVHM: State of the Art
  • Integrated Systems Health Management for Current and Future Aerospace Vehicles, Mark M. Derriso, AFRL
  • Vehicle Health Management - Boeing Initiatives, David Followell, Boeing
  • Definition of Vehicle Health Management, Phil Scandura, Honeywell
  • Health Management Systems from a DoD Perspective, Darvin Heer, Raytheon
  • Mobile Machinery Prognostics, Heng Zhou, Caterpillar
2:30PM
Break
2:40PM
Session II: Embedded Prognostics and Lessons Learned
  • "Query-based Diagnostics" How to Apply Diagnostic Theory to Troubleshooting Machinery, John Mark Agosta, Intel Research
  • Hardware in-the-Loop Simulation for Improving Electronic Control Unit Software Quality, Chad W. Harnish, dSpace Inc.
  • Using Simulation Models and FPGA Technology to Test ECU Software Quality, Matthew Rings, NI
3:40PM
Break
3:50PM
Session III: Smart Service Business
  • Performance Based Services: Grow Your Business with New Bundled Offerings, Stephan Slade, Oracle
  • Diagnostics and Prognostics Initiatives at HRL Laboratories, Mohin Ahmed, David Allen, Tsai-Ching Lu, Wojtek Przytula, and Son Dao, HRL Laboratories
  • Engine Health Management for Enhanced Service and Support, Richard M. Donaldson, GE
  • Cisco Smart Services, Ammar Rayes and Raja Banerjee, Cisco
  • Improved visibility for process innovation in a smart services business, Scott Burroughs, IBM
5:30PM
Open Discussion & Adjurn


15th Industrial Advisory Board Meeting

Caterpillar - Edwards Demonstration and Learning Center,

Tuesday, April 29th, 2008

7:30AM Registration and Breakfast
8:00AM IAB Chairmen's Address and Introduction of Attendees (20min)
8:20AM Remarks by the NSF Program Director and New Opportunities (15min)
8:40AM IMS Directors' Reports - Jay Lee, Jun Ni, and Jag Sarangapani (20min)
9:00AM
Host Welcome - John Amdall, Director of Technology Development (15min)
9:15AM Technical Presentations from UC
  • Advanced Research Issues in Watchdog Agent (R) Algorithms and Prognosis Methodology, Linxia Liao, Tianyi Wang, Lei Yang (15min+5min)
  • Embedded Prognostics: A Methodology and Applications, David Siegel (10min+5min)
9:50AM Break
10:00AM Technical Presentations from UM
  • Degradation Modeling and Buffer Management: A Maintenance Perspective, Seungchul Lee, Saumil Ambani (15min+5min)
  • Option-based Cost Model for Joint Production and Preventive Maintenance (JPPM) System, Xiaoning Jin (10min+5min)
10:35AM
Break
10:45AM Technical Presentations from Missouri S&T
  • An Online Fault Accommodation Strategy, Balaje T. Thumati (10min+5min)
  • Wireless Network Interoperability Agent for Prognostics Applications, Maciej Zawodniok (10min+5min)
11:15AM Multi-campus Project Presentations (+5min - Summary)
  • Embedded Agent for Integrated Product Lifecycle and Asset Management, Ahmet Soylemezoglu (10min+5min)
  • Integrated Watchdog Agent (R) with Online Learning Methodology for Effective Diagnosis: A Status Update, Balaje T. Thumati (10min)
11:45AM
General Discussion and Q&A
12:00PM Lunch Break (60min)
1:00PM
Caterpillar Machine Demonstration (60 min)
2:10PM Update on Selected Company/NSF Projects
  • Introduction of Methodology and Challenges in Company Sponsored Prognostic Projects, Industry Mentors (10mins)

  • Smart Machine Health & Maintenance, Edzel Lapira (University of Cincinnati//TechSolve) (10mins)
  • Cutting Tool Breakage Detection and Prediction - A Gear Shaving Application, Yong Wang (University of Michigan/BorgWarner) (10mins)

  • Modeling of Dolly Material Handling and Dolly Dispatching Configuration, Chaoye Pan (University of Michigan/GM) (10mins)

  • Monitoring and Prognostics of Large Scale Systems, James Fonda (Missouri S&T/Boeing) (10mins)

3:00PM
Opportunities for Technology Collaboration with Global 1000 Companies, Paul Stupay, NineSigma Inc.
3:20PM Poster Session and Demonstrations (100min)
5:00PM Adjourn
6:30PM Reception and Dinner

Wednesday, April 30th, 2008

7:30AM Breakfast
8:00AM LIFE forms Feedback Session
10:00AM Break
10:10PM Closed Door Session – members only
  • IMS Center Website Resources - Demo
  • Multi-campus IMS Operations
  • Approval of IAB 14 Minutes
  • Financial/Operational Report
  • New Business
  • Choose IAB 16 Date

This session is open only to IMS Members and selected guests as approved by IAB Chairman and Co-Directors IN ADVANCE OF MEETING.

12:00PM
Lunch
1:00PM Adjourn

Thursday, May 1st, 2008

Powered by Plone CMS, the Open Source Content Management System

This site conforms to the following standards: